| Catalog Number |
444150 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E.1: initial reporter facility name: (b)(6).H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that while using bd synapsys¿ informatics solution the vial statuses were not updating according to the instrument's vial results.No patient impact reported.
Additional Manufacturer Narrative
H.6 investigation summary: this statement is to summarize the investigation of a complaint involving synapsys.It was reported that the bactec instrument is not updating synapsys.No other issues were reported.Bd investigated the issue.The bottles that were removed were in the negative report.The order status of the removed bottle does not change to ¿deleted¿ and remains ¿measuring¿.The bottles that remained in "measuring" status no longer appeared.The issue is resolved.This is an unconfirmed failure of a bd product.Review found complaints of this type were below statistical control for the month of april.Device history record review was not applicable as this is a standalone software product and the operation/functionality of this type of product is confirmed at the time of installation.Reports of this type will continue to be monitored.If you have any additional questions or concerns, please do not hesitate to contact bd technical support.
Event or Problem Description